# SDR 07FDEA03951

- Difficulty date: September 18, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 40,106 hours, 8,872 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Tee Fitting
- Part number: ARC7490501
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER BUSHING REMOVAL, RIGHT WING INBOARD FLAP VANE INBOARD TEE FITTING   BORE FOUND CORRODED.  RIGHT WING INBOARD FLAP VANE INBOARD TEE FITTING REMOVED AND REPLACED AS PER AMM 27-50-22-4.
